# SDR HALA0800402

- Difficulty date: March 11, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 9,357 hours, 23,548 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Ice Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT WING ICE DETECT FAIL FAULT.  ACCOMPLISHED FIM TASK 30-81-00-810-802.  NO FAULT NOTED.  OK FOR SERVICE.
